# SDR ZW0A0201301

- Difficulty date: January 28, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 57,721 hours, 30,237 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C FWD LT DORSAL FIN ATTACH ANGLE, .5 INCH CRACK WAS FOUND ON UPPER LEG VERIFIED WITH EDDY CURRENT.  INSTALLED NEW ATTACH ANGLE PER SRM 51-30-02, 51-30-05, & MO 72R22 & ARA 17951.
